# SDR GTIA040751

- Difficulty date: August 26, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 284702
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 478 - FOUND BRAKE PEDAL DEPRESSION ON LEFT SIDE IS ALMOST TWICE THE RIGHT SIDE BEFORE BRAKE PADS MAKE CONTACT.  REMOVED AND REPLACED LEFT WHEEL WELL BRAKE CONTROL VALVE.  BLED ALL FOUR BRAKES FREE OF AIR.  (M)
